Loading [MathJax]/jax/output/SVG/config.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2009, Volume 200, Issue 3, Pages 385–403
DOI: https://doi.org/10.1070/SM2009v200n03ABEH004001
(Mi sm5151)
 

This article is cited in 14 scientific papers (total in 14 papers)

Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature

A. O. Remizov

University of Porto
References:
Abstract: Smooth 2-surfaces with pseudo-Riemannian metric are considered, that is, ones with quadratic form in the tangent bundle that is not positive-definite. Degeneracy points of the form are said to be parabolic. Geodesic lines induced by this pseudo-Riemannian metric in a neighbourhood of typical parabolic points are considered, their phase portraits are obtained and extremal properties are investigated.
Bibliography: 23 titles.
Keywords: pseudo-Riemannian metric, geodesic lines, singular points, resonances, normal forms.
Received: 01.04.2008 and 28.11.2008
Bibliographic databases:
UDC: 517.974.8+517.922
MSC: Primary 53C50, 53C22; Secondary 34C20
Language: English
Original paper language: Russian
Citation: A. O. Remizov, “Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature”, Sb. Math., 200:3 (2009), 385–403
Citation in format AMSBIB
\Bibitem{Rem09}
\by A.~O.~Remizov
\paper Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature
\jour Sb. Math.
\yr 2009
\vol 200
\issue 3
\pages 385--403
\mathnet{http://mi.mathnet.ru/eng/sm5151}
\crossref{https://doi.org/10.1070/SM2009v200n03ABEH004001}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2529146}
\zmath{https://zbmath.org/?q=an:1169.53318}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200..385R}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000267858800005}
\elib{https://elibrary.ru/item.asp?id=19066116}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650928673}
Linking options:
  • https://www.mathnet.ru/eng/sm5151
  • https://doi.org/10.1070/SM2009v200n03ABEH004001
  • https://www.mathnet.ru/eng/sm/v200/i3/p75
  • This publication is cited in the following 14 articles:
    1. A. O. Remizov, “Singulyarnosti kvazilineinykh differentsialnykh uravnenii”, Dalnevost. matem. zhurn., 23:1 (2023), 85–105  mathnet  crossref
    2. Honda A., Saji K., Teramoto K., “Mixed Type Surfaces With Bounded Gaussian Curvature in Three-Dimensional Lorentzian Manifolds”, Adv. Math., 365 (2020), 107036  crossref  mathscinet  isi
    3. N. G. Pavlova, A. O. Remizov, “Completion of the classification of generic singularities of geodesic flows in two classes of metrics”, Izv. Math., 83:1 (2019), 104–123  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Ortiz-Bobadilla L. Rosales-Gonzalez E. Voronin S.M., “Analytic Classification of Foliations Induced By Germs of Holomorphic Vector Fields in (C-N,0) With Non-Isolated Singularities”, J. Dyn. Control Syst., 25:3 (2019), 491–516  crossref  mathscinet  zmath  isi
    5. E. A. Chirkova, “Issledovanie odnoi trekhmernoi sistemy s neizolirovannymi osobymi tochkami”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 332–337  mathnet  crossref  elib
    6. N. G. Pavlova, A. O. Remizov, Springer Proceedings in Mathematics & Statistics, 222, Singularities and Foliations. Geometry, Topology and Applications, 2018, 135  crossref
    7. N. G. Pavlova, A. O. Remizov, “A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics”, Russian Math. Surveys, 72:3 (2017), 577–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Izumiya S., Fuster M., Ruas M., Tari F., “Differential Geometry From a Singularity Theory Viewpoint”, Differential Geometry From a Singularity Theory Viewpoint, World Scientific Publ Co Pte Ltd, 2016, 1–368  mathscinet  isi
    9. Remizov A.O., Tari F., “Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics”, Geod. Dedic., 185:1 (2016), 131–153  crossref  mathscinet  zmath  isi  scopus
    10. Khlestkov Yu.A., Sukhanova L.A., Trushkin N.S., “A geometrization of electric charge and mass by means of a solution to the Einstein and Maxwell equations for dust and a radial electric field”, Chin. J. Phys., 54:4 (2016), 614–627  crossref  mathscinet  isi  scopus
    11. Dias F.S., Tari F., “On the geometry of the cross-cap in the Minkoswki 3-space and binary differential equations”, Tohoku Math. J., 68:2 (2016), 293–328  crossref  mathscinet  zmath  isi
    12. Ghezzi R. Remizov A.O., “On a class of vector fields with discontinuities of divide-by-zero type and its applications to geodesics in singular metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi  scopus  scopus
    13. N. G. Pavlova, A. O. Remizov, “Geodesics on hypersurfaces in Minkowski space: singularities of signature change”, Russian Math. Surveys, 66:6 (2011), 1201–1203  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. A. O. Remizov, “Singularities of a geodesic flow on surfaces with a cuspidal edge”, Proc. Steklov Inst. Math., 268 (2010), 248–257  mathnet  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1050
    Russian version PDF:324
    English version PDF:29
    References:111
    First page:24
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025